CBS Announces 2014-2015 Schedule

Comment

CSI Files previously reported that CSI: Crime Scene Investigation, NCIS, NCIS: Los Angeles and Criminal Minds would be back next season. CBS also picked up the new series NCIS: New Orleans and CSI: Cyber. You can find information about the 2014-2015 primetime schedule after the jump!

NCIS (Tuesday 8:00pm ET/PT) and Criminal Minds (Wednesday 9:00pm ET/PT) will remain in their current timeslots. NCIS: NO will take over the 9:00pm ET/PT timeslot on Tuesday, while the network moves NCIS: LA to Mondays at 10:00pm ET/PT. CSI has been moved to Sundays at 10:00pm ET/PT, with Cyber held back for a spring debut in the same timeslot after CSI is over. When asked if Cyber taking over CSI’s timeslot meant CSI was on its way out, CBS Entertainment President Nina Tassler said, “We believe in the show,” adding that the schedule “could certainly support both on the air.”

Here’s the full schedule, followed by official synopses for both new spinoffs. (All times are ET/PT):

Monday

8:00-8:30pm The Big Bang Theory/2 Broke Girls
8:30-9:00pm Mom (new timeslot)
9:00-10:00pm Scorpion (new series)
10:00-11:00pm NCIS: Los Angeles (new timeslot)

Tuesday

8:00-9:00pm NCIS
9:00-10:00pm NCIS: New Orleans (new series)
10:00-11:00pm Person of Interest

Wednesday

8:00-9:00pm Survivor
9:00-10:00pm Criminal Minds
10:00-11:00pm Stalker (new series)

Thursday

8:00-11:00pm ET/5:00-8:00pm PT Thursday Night Football (new series) (September 11-October 23)

8:00-8:30pm The Big Bang Theory (starting October 30)
8:30-9:00pm The Millers (starting October 30)
9:00-9:30pm Two and a Half Men (starting October 30)
9:30-10:00pm The McCarthys (new series) (starting October 30)
10:00-11:00pm Elementary (starting October 30)

Friday

8:00-9:00pm The Amazing Race (new timeslot)
9:00-10:00pm Hawaii Five-0
10:00-11:00pm Blue Bloods

Saturday

8:00-9:00pm Crimetime Saturday
9:00-10:00pm Crimetime Saturday
10:00-11:00pm 48 Hours

Sunday

7:00-8:00pm 60 Minutes
8:00-9:00pm Madam Secretary (new series)
9:00-10:00pm The Good Wife
10:00-11:00pm CSI: Crime Scene Investigation (new timeslot)/CSI: Cyber (new series)

Here is the official description for NCIS: New Orleans:

NCIS: New Orleans is a drama about the local field office that investigates criminal cases affecting military personnel in the Big Easy, a city known for its music, entertainment and decadence. Leading the team is Special Agent Dwayne Pride (Golden Globe Award winner Scott Bakula), aka “King,” a native of NOLA who is driven by his need to do what is right. Working with Pride is Special Agent Christopher LaSalle (Lucas Black), who plays hard but works harder; and Special Agent Meredith “Merri” Brody (Zoe McLellan), a charismatic and tough interrogator who transferred from the Great Lakes office in search of a fresh start. Supporting them is coroner Dr. Loretta Wade (CCH Pounder), who is as eccentric as she is smart. This colorful city that harbors a dark side is a magnet for service personnel on leave, and when overindulgence is followed by trouble, Pride’s team is at its best. Gary Glasberg (NCIS), Mark Harmon (NCIS) and Martha Haight are the executive producers for CBS Television Studios.

And here’s the description for CSI: Cyber:

CSI: Cyber stars Emmy Award winner Patricia Arquette in a drama inspired by the advanced technological work of real-life CyberPsychologist Mary Aiken. Special Agent Avery Ryan (Arquette) heads the Cyber Crime Division of the FBI, a unit at the forefront of solving illegal activities that start in the mind, live online, and play out in the real world. She also knows firsthand how today’s technology allows people to hide in the shadows of the Internet and commit serious crimes of global proportion. While other agents search for criminals in dark homes and alleys, Ryan searches the “dark net,” a place deep in the bowels of the Web where criminals are anonymous, money is untraceable and where everything is for sale with just a keystroke. Emmy Award winner Ann Donahue, Carol Mendelsohn, Anthony Zuiker, and Emmy Award winners Jerry Bruckheimer and Jonathan Littman are executive producers for CBS Television Studios.


You can see the full primetime schedule on EW.com.

Rachel Trongo

Author

Rachel Trongo

Up Next

Discussion about this post